# SDR 04FDEA02719

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 37,416 hours, 25,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 28R, AROUND FASTENER HOLES ATTACHING KEELBEAM, STA 722, FWD CARGO BAY. CORROSION ON STR NR 28 RT AROUND FASTENERS HOLES ATTACHING KEELBEAM STA 727 FWD CARGO BAY. FOUND TO BE OUT OF LIMITS PER SRM 53-10-1. REPAIRED DAMAGE AREA PER SRM 53-10-3 & SRM 51-30-2.
